| Model Number |
D8588 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/19/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
To date the device has not been returned.If the device or further details are received at the later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported that the patient underwent a c-section procedure on unknown date and the suture was used.It was reported that the suture rupture/breakage occurred there were no patient consequences reported.